# SDR C2XA02CL007

- Difficulty date: January 12, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N19503
- Make and model: Emb EMB-135ER
- Aircraft serial: 145176
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580509
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3084 THE CREW REPORTED THE EMERGENCY AISLE PATH LIGHTING WAS INOPERATIVE BY EXIT DOOR.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY AISLE PATH LIGHT STRIP AT ROW 8.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
